Alert archive / Texas / Wind Advisories in 2019

Wind Advisory 2, NWS Fort Worth, TX

February 22, 201920 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 22, 2019, 3:21 PM CST for 20 counties in Texas. It took effect at Feb 23, 2019, 9:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2019, 3:21 PM CST (21:21 UTC)
In effect from
Feb 23, 2019, 9:00 AM CST
Expired
Feb 23, 2019, 9:00 PM CST
In force
12 hr
Issued by
NWS Fort Worth, TX

Counties Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Grayson County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 48 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
514 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

461 
WWUS74 KFWD 222121
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
321 PM CST Fri Feb 22 2019

...WIND ADVISORY IN EFFECT SATURDAY FOR PARTS OF NORTH TEXAS...

.Windy conditions behind a cold front are expected and a Wind
Advisory has been issued for areas along and northwest of a line
from Sherman to Dallas to Comanche from 9 AM until 6 PM Saturday.

TXZ091>093-100>104-115>120-129>133-141-230530-
/O.NEW.KFWD.WI.Y.0002.190223T1500Z-190224T0000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Comanche, and De Leon
321 PM CST Fri Feb 22 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY...

The National Weather Service in Fort Worth has issued a Wind
Advisory, which is in effect from 9 AM to 6 PM CST Saturday. 

* WINDS...Sustained winds of 25 to 30 MPH with occasional gusts to
  40 MPH.

* LOCATION...Along and northwest of a line from Sherman to Dallas
  to Comanche.

* IMPACTS...Light outdoor objects will easily be blown around and
  driving may be difficult for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
6 follow-up statements
101 
WWUS74 KFWD 230457
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1057 PM CST Fri Feb 22 2019

...DENSE FOG ADVISORY IN EFFECT TONIGHT FOR ALL OF NORTH TEXAS...
...WIND ADVISORY IN EFFECT SATURDAY FOR PARTS OF NORTH TEXAS...

.Areas of dense fog will develop overnight ahead of a low pressure
system and cold front. The visibility will occasionally fall below
1/2 mile. The fog will lift with the passage of the cold front but
windy conditions will develop shortly thereafter. Therefore, a 
Wind Advisory has been issued for areas along and northwest of a 
line from Sherman to Dallas to Comanche from 9 AM until 6 PM 
Saturday.

TXZ091>093-100>104-115>120-129>133-141-231300-
/O.NEW.KFWD.FG.Y.0008.190223T0500Z-190223T1300Z/
/O.CON.KFWD.WI.Y.0002.190223T1500Z-190224T0000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Comanche, and De Leon
1057 PM CST Fri Feb 22 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CST SATURDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
SATURDAY...

The National Weather Service in Fort Worth has issued a Dense Fog
Advisory, which is in effect until 7 AM CST Saturday. 

* Visibility...Occasionally falling below 1/2 mile.

* WINDS...Sustained winds of 25 to 30 MPH with occasional gusts 
  to 40 MPH. 

* LOCATION...The Wind Advisory is along and northwest of a line 
  from Sherman to Dallas to Comanche. 

* Impacts...Reduced visibility will create hazardous driving
  conditions where dense fog develops. Also, the high wind will 
  easily blow light outdoor objects and driving may be difficult 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will be reduced to less
than one quarter mile. If driving, slow down, use your low-beam
headlights, and leave plenty of distance between you and the
vehicle ahead of you.

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ094-095-105>107-121>123-134-135-142>148-156>162-174-175-231300-
/O.NEW.KFWD.FG.Y.0008.190223T0500Z-190223T1300Z/
Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Ellis-
Henderson-Mills-Hamilton-Bosque-Hill-Navarro-Freestone-Anderson-
Lampasas-Coryell-Bell-McLennan-Falls-Limestone-Leon-Milam-
Robertson-
Including the cities of Bonham, Paris, Greenville, Commerce, 
Cooper, Sulphur Springs, Terrell, Kaufman, Forney, Canton, 
Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, 
Point, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, 
Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, 
Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, 
Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, 
Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, 
Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, 
and Calvert
1057 PM CST Fri Feb 22 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CST SATURDAY...

The National Weather Service in Fort Worth has issued a Dense Fog
Advisory, which is in effect until 7 AM CST Saturday. 

* VISIBILITY...Occasionally falling below 1/2 mile.

* IMPACTS...Reduced visibility will create hazardous driving 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will be reduced to less
than one quarter mile. If driving, slow down, use your low-beam
headlights, and leave plenty of distance between you and the
vehicle ahead of you.

&&

$$
185 
WWUS74 KFWD 231246
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
646 AM CST Sat Feb 23 2019


TXZ091>093-100>104-115>120-129>133-141-232200-
/O.EXP.KFWD.FG.Y.0008.000000T0000Z-190223T1300Z/
/O.CON.KFWD.WI.Y.0002.190223T1500Z-190224T0000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Comanche, and De Leon
646 AM CST Sat Feb 23 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...DENSE FOG ADVISORY WILL EXPIRE AT 7 AM CST THIS MORNING...

* WINDS...Sustained west/southwest winds of 25 to 30 MPH with 
  occasional gusts to 40 MPH.

* LOCATION...The Wind Advisory is along and northwest of a line 
  from Sherman to Dallas to Comanche. 

* Impacts...Strong winds will blow light outdoor objects and
  driving may be difficult for high-profile vehicles on north-
  south oriented roads. Also, while fog continues to dissipate,
  patchy areas of fog may locally reduce visibility through 8 
  AM, and drivers should use caution if encountering such 
  conditions.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ094-095-105>107-121>123-134-135-142>148-156>162-174-175-231400-
/O.EXP.KFWD.FG.Y.0008.000000T0000Z-190223T1300Z/
Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Ellis-
Henderson-Mills-Hamilton-Bosque-Hill-Navarro-Freestone-Anderson-
Lampasas-Coryell-Bell-McLennan-Falls-Limestone-Leon-Milam-
Robertson-
Including the cities of Bonham, Paris, Greenville, Commerce, 
Cooper, Sulphur Springs, Terrell, Kaufman, Forney, Canton, 
Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, 
Point, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, 
Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, 
Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, 
Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, 
Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, 
Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, 
and Calvert
646 AM CST Sat Feb 23 2019

...DENSE FOG ADVISORY WILL EXPIRE AT 7 AM CST THIS MORNING...

Visibilities will continue to slowly improve this morning. 
However, areas of fog with visibilities less than one mile may 
create locally hazardous driving conditions through mid morning. 
Slow down and use caution if encountering such conditions. 

$$
346 
WWUS74 KFWD 232134
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
334 PM CST Sat Feb 23 2019


TXZ091>093-100>104-115>120-129>133-141-240000-
/O.CON.KFWD.WI.Y.0002.000000T0000Z-190224T0000Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Comanche, and De Leon
334 PM CST Sat Feb 23 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS...Sustained west/southwest winds of 25 to 30 MPH with 
  occasional gusts to 40 MPH. 

* LOCATION...The Wind Advisory is along and northwest of a line 
  from Sherman to Dallas to Comanche. 

* Impacts...Strong winds will blow light outdoor objects and 
  driving may be difficult for high-profile vehicles on north- 
  south oriented roads. Also, while fog continues to dissipate, 
  patchy areas of fog may locally reduce visibility through 8 
  AM, and drivers should use caution if encountering such 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
173 
WWUS74 KFWD 232320
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
520 PM CST Sat Feb 23 2019


TXZ091>093-100>104-115>120-129>133-141-240300-
/O.EXT.KFWD.WI.Y.0002.000000T0000Z-190224T0300Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Comanche, and De Leon
520 PM CST Sat Feb 23 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WINDS...Sustained west winds of 25 to 30 MPH with occasional 
  gusts to 40 MPH, becoming northwest this evening. 

* LOCATION...The Wind Advisory is along and northwest of a line 
  from Sherman to Dallas to Comanche. 

* Impacts...Strong winds will blow light outdoor objects and 
  driving may be difficult for high-profile vehicles on north- 
  south oriented roads. Also, while fog continues to dissipate, 
  patchy areas of fog may locally reduce visibility through 8 
  AM, and drivers should use caution if encountering such 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
497 
WWUS74 KFWD 232323 CCA
NPWFWD

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Fort Worth TX
523 PM CST Sat Feb 23 2019


TXZ091>093-100>104-115>120-129>133-141-240300-
/O.COR.KFWD.WI.Y.0002.000000T0000Z-190224T0300Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Comanche, and De Leon
523 PM CST Sat Feb 23 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WINDS...Sustained west winds of 25 to 30 MPH with occasional 
  gusts to 40 MPH, becoming northwest this evening. 

* LOCATION...The Wind Advisory is along and northwest of a line 
  from Sherman to Dallas to Comanche. 

* Impacts...Strong winds will blow light outdoor objects and
  driving may be difficult for high-profile vehicles on north-
  south oriented roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
513 
WWUS74 KFWD 240245
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
845 PM CST Sat Feb 23 2019


TXZ091>093-100>104-115>120-129>133-141-240345-
/O.EXP.KFWD.WI.Y.0002.000000T0000Z-190224T0300Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Comanche-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Graham, Olney, Jacksboro, Decatur, Bridgeport, 
Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, 
Allen, Frisco, Breckenridge, Mineral Wells, Weatherford, Briar, 
Fort Worth, Arlington, Dallas, Rockwall, Heath, Cisco, Eastland, 
Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores,
Glen Rose, Cleburne, Burleson, Comanche, and De Leon
845 PM CST Sat Feb 23 2019

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

Wind speeds have begun to diminish this evening, and the Wind 
Advisory will be allowed to expire. Occasional gusts up to 25 mph 
will remain possible through midnight. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 22, 3:15 PM CST, 6 minutes earlier.

Area forecast discussion, Feb 22, 3:15 PM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
315 PM CST Fri Feb 22 2019

.SHORT TERM...
/Tonight through Saturday/

Satellite imagery reveals an upper level low moving east across
Arizona this afternoon with a conveyor belt of Pacific moisture
streaming northward across Mexico and East Texas out ahead of it.
The western flank of this Pacific plume appears to be where this
afternoon's convective activity is occurring as an upper level
disturbance lifts across the area. These showers and storms should
move on out to the northeast over the next few hours as the
disturbance heads towards the Arklatex region. The primary weather
concern for the evening will be the return of fog and drizzle due
to the overrunning pattern currently in place. There may be
additional dense fog to contend with during the late evening and
overnight hours, and wouldn't be surprised of another Dense Fog
Advisory were needed at some point tonight.

The upper low will move fairly quickly east tonight and will be
accompanied by a Pacific front, which will enter our western
counties during the pre-dawn hours Saturday. The front will be
devoid of moisture and lift until it reaches the I-35 corridor,
where a broken line of showers and isolated storms will pop up
around sunrise Saturday. The latest guidance holds off developing
deep convection until the system reaches the eastern-most row of
counties, where strong to possibly severe storms will be possible
during a narrow window Saturday morning. These storms will exit
quickly to the east by mid Saturday morning, giving way to dry and
breezy conditions area-wide behind the front.

West winds will increase rapidly late Saturday morning due to a
tight post-frontal pressure gradient, particularly across the
northwest half of the region where 20-30kt sustained winds along
with 30-40kt gusts will be possible by midday. For this reason, a
Wind Advisory has been issued for areas along and northwest of a
line from Sherman to Dallas to Comanche from 9 am until 6 PM
Saturday. Grass fire danger will be elevated during this time as
temperatures climb into the 60s, but wet fuels should preclude a
critical fire weather threat. These winds should decouple and
drop off fairly quickly around sunset Saturday evening.

30

&&

.LONG TERM...
/Saturday Night through Friday/

With the deep surface low rapidly pulling northeast into the Great
Lakes Saturday night, surface wind speeds will gradually diminish
through the nighttime hours as high pressure builds into the
region. Although there will be a lack of significantly colder air
behind the front, it will be cool on Sunday with highs topping out
in the upper 50s.

The upper pattern will remain fairly zonal through the upcoming
week with only weak disturbances embedded in the westerly flow.
The first of these will pass through the Southern Plains on late
Tuesday. Low level moisture will increase ahead of this
disturbance late Monday into Tuesday resulting in increasing
cloud cover and warmer temperatures Monday night. Some low rain
chances will spread into our far southeast counties on Tuesday,
but these should be short lived as the upper disturbance quickly
moves east.

As we get further into the week, model guidance diverges with
respect to the next upstream disturbance. The ECMWF is a little
more amplified and allows a cold front to slide southward into the
area late Wednesday while the GFS is a little slower and holds the
front off until later Thursday. Either way, we'll maintain some
low chances for rainfall Wednesday night into Thursday and trend
temperatures a little cooler for the end of the week.

Dunn

&&

.AVIATION... /Issued 1130 AM CST Fri Feb 22 2019/
/18Z TAFs/

An upper low to our west and a stationary front to our south are
together keeping the overrunning pattern and widespread IFR/LIFR
conditions in place. These conditions will continue through
tonight, with improvement expected Saturday morning as a Pacific
front pushes through the area.

Currently, a disturbance in the southwest flow aloft is aiding in
convective development in the Dallas area, though the stronger
storms should remain east of all TAF sites. Will still keep VCTS
for a few hours at DFW and DAL, with all activity lifting off to
the northeast by 21Z.

Another brief round of showers and isolated storms will accompany
the front early Saturday morning. Though VFR conditions will be in
place, strong west winds behind the front may still lead to
reduced arrival rates at DFW starting around 15Z Saturday.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    47  67  37  58  38 /  60   0   0   0   0
Waco                49  68  35  60  38 /  60   5   0   0   0
Paris               50  66  37  59  35 /  70  50   0   0   0
Denton              48  65  33  58  36 /  60   5   0   0   0
McKinney            49  66  35  58  36 /  60  20   0   0   0
Dallas              49  67  40  60  38 /  60   5   0   0   0
Terrell             50  67  38  59  36 /  60  40   0   0   0
Corsicana           49  66  40  59  37 /  60  50   0   0   0
Temple              45  68  37  61  38 /  50  20   0   0   0
Mineral Wells       45  66  32  59  35 /  50   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 9 AM to 6 PM CST Saturday for TXZ091>093-
100>104-115>120-129>133-141.

&&
Hazardous weather outlook, Feb 22, 10:45 AM CST, 4 hours 36 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
1045 AM CST Fri Feb 22 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1045 AM CST Fri Feb 22 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Areas of fog may reduce visibilities to less than 1 mile at times
today and tonight across much of North and Central Texas.

Isolated to scattered thunderstorms will be possible today and again
late tonight, especially east of I-35. A few could be strong to
briefly severe, with hail the primary threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Windy and dry conditions Saturday afternoon will likely produce
pockets of elevated fire-weather concerns, especially west of US-281.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 22, 11:34 AM CST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1134 AM CST FRI FEB 22 2019

TXZ162-221800-
Leon TX-
1134 AM CST FRI FEB 22 2019

...SPECIAL WEATHER STATEMENT...

At 1134 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Centerville, or 15 miles northwest of Austonio,
moving north at 45 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Centerville and Oakwood.

LAT...LON 3121 9575 3114 9575 3114 9577 3112 9577
      3119 9606 3157 9590 3162 9579 3160 9576
      3165 9574 3162 9571 3158 9573 3156 9572
      3155 9575 3153 9576 3152 9574 3149 9574
      3148 9572 3146 9575 3146 9571 3138 9569
TIME...MOT...LOC 1734Z 198DEG 39KT 3131 9586

30
Special weather statement, Feb 22, 12:43 PM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1243 PM CST FRI FEB 22 2019

TXZ148-221915-
Anderson TX-
1243 PM CST FRI FEB 22 2019

...SPECIAL WEATHER STATEMENT...

At 1243 PM CST, Doppler radar was tracking a strong thunderstorm near
Frankston, or 14 miles west of Jacksonville, moving northeast at 50
mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Frankston and Berryville.

LAT...LON 3188 9545 3196 9564 3207 9556 3209 9543
      3208 9542 3206 9544 3204 9542 3203 9544
      3201 9543 3199 9545 3196 9544 3196 9545
      3193 9542
TIME...MOT...LOC 1843Z 206DEG 44KT 3199 9551

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 4:41 AM CSTDense Fog AdvisoryFWDBell, Bosque, Comanche, Coryell, Eastland, Ellis and 10 more5 hr
Feb 22, 11:34 AM CSTSpecial Weather StatementFWDLeon26 min
Feb 22, 12:43 PM CSTSpecial Weather StatementFWDAnderson32 min

Nearby

Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.